Geometry
On Lipschitz compactifications of trees
Comptes Rendus. Mathématique, Volume 346 (2008) no. 7-8, pp. 413-416.

We study the Lipschitz structures on the geodesic compactification of a regular tree, that are preserved by the automorphism group. They are shown to be similar to the compactifications introduced by William Floyd, and a complete description is given.

On étudie les structures lipschitziennes portées par la compactification géodésique d'un arbre régulier, et qui sont préservées par l'action du groupe des automorphismes. On montre qu'elles sont semblables aux compactifications définies par William Floyd, et on en donne une description complète.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.02.011
Kloeckner, Benoît 1

1 Institut Fourier, université de Grenoble I, UMR 5582 CNRS–UJF, 38402 St Martin d'Hères, France
@article{CRMATH_2008__346_7-8_413_0,
     author = {Kloeckner, Beno{\^\i}t},
     title = {On {Lipschitz} compactifications of trees},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {413--416},
     publisher = {Elsevier},
     volume = {346},
     number = {7-8},
     year = {2008},
     doi = {10.1016/j.crma.2008.02.011},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.02.011/}
}
TY  - JOUR
AU  - Kloeckner, Benoît
TI  - On Lipschitz compactifications of trees
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 413
EP  - 416
VL  - 346
IS  - 7-8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.02.011/
DO  - 10.1016/j.crma.2008.02.011
LA  - en
ID  - CRMATH_2008__346_7-8_413_0
ER  - 
%0 Journal Article
%A Kloeckner, Benoît
%T On Lipschitz compactifications of trees
%J Comptes Rendus. Mathématique
%D 2008
%P 413-416
%V 346
%N 7-8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.02.011/
%R 10.1016/j.crma.2008.02.011
%G en
%F CRMATH_2008__346_7-8_413_0
Kloeckner, Benoît. On Lipschitz compactifications of trees. Comptes Rendus. Mathématique, Volume 346 (2008) no. 7-8, pp. 413-416. doi : 10.1016/j.crma.2008.02.011. http://www.numdam.org/articles/10.1016/j.crma.2008.02.011/

[1] Bourdon, M. Immeubles hyperboliques, dimension conforme et rigidité de Mostow, Geom. Funct. Anal., Volume 7 (1997) no. 2, pp. 245-268

[2] Burago, D.; Burago, Y.; Ivanov, S. A Course in Metric Geometry, Graduate Studies in Mathematics, vol. 33, American Mathematical Society, Providence, RI, 2001

[3] Floyd, W.J. Group completions and limit sets of Kleinian groups, Invent. Math., Volume 57 (1980) no. 3, pp. 205-218

[4] Kloeckner, B. On differentiable compactifications of the hyperbolic space, Transform. Groups, Volume 11 (2006) no. 2, pp. 185-194

Cited by Sources: